1
TITLE: Data depth for the uniform distribution
AUTHORS: Silva, PC; Cerdeira, JO ; Martins, MJ ; Monteiro Henriques, T;
SOURCE: Environmental and Ecological Statistics, PUBLISHED: 2013
INDEXED IN: Scopus
2
TITLE: Generalized Jackknife-Based Estimators for Univariate Extreme-Value Modeling  Full Text
AUTHORS: Ivette Gomes, MI ; Joao Martins, MJ ; Manuela Neves, MM ;
SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 42, ISSUE: 7, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: Is forest certification targeting areas of high biodiversity in cork oak savannas?  Full Text
AUTHORS: Filipe S Dias; Miguel N Bugalho ; Orestes Cerdeira, JO ; Joao Martins, MJ ;
SOURCE: BIODIVERSITY AND CONSERVATION, VOLUME: 22, ISSUE: 1, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: A Combinatorial Approach to Assess the Separability of Clusters  Full Text
AUTHORS: Orestes Cerdeira, JO ; Joao Martins, MJ ; Pedro C Silva ;
SOURCE: JOURNAL OF CLASSIFICATION, VOLUME: 29, ISSUE: 1, PUBLISHED: 2012
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: A probability-based approach to match species with reserves when data are at different resolutions  Full Text
AUTHORS: Diogo Alagador ; Maria Joao Martins ; Jorge Orestes Cerdeira ; Mar Cabeza; Miguel B Bastos Araujo ;
SOURCE: BIOLOGICAL CONSERVATION, VOLUME: 144, ISSUE: 2, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: IMPROVING SECOND ORDER REDUCED BIAS EXTREME VALUE INDEX ESTIMATION  Full Text
AUTHORS: Ivette I Gomes ; Joao J Martins ; Manuela Neves ;
SOURCE: REVSTAT-STATISTICAL JOURNAL, VOLUME: 5, ISSUE: 2, PUBLISHED: 2007
INDEXED IN: WOS
8
TITLE: Averages of Hill estimators  Full Text
AUTHORS: Martins, MJ ; Gomes, MI ; Neves, MM ;
SOURCE: TEST, VOLUME: 13, ISSUE: 1, PUBLISHED: 2004
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Bias reduction and explicit semi-parametric estimation of the tail index  Full Text
AUTHORS: Gomes, MI ; Martins, MJ ;
SOURCE: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 124, ISSUE: 2, PUBLISHED: 2004
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Generalizations of the Hill estimator - asymptotic versus finite sample behaviour  Full Text
AUTHORS: Gomes, MI ; Martins, MJ ;
SOURCE: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, VOLUME: 93, ISSUE: 1-2, PUBLISHED: 2001
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 12.